Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Note on a theorem of Dickson
HTML articles powered by AMS MathViewer

by Harold N. Shapiro PDF
Bull. Amer. Math. Soc. 55 (1949), 450-452
    1. E. Landau, Vorlesungen über Zahlentheorie, vol. I, p. 19. 2. J. J. Sylvester, Sur l’impossibilité de l’existence d’un nombre parfait impair qui ne contient pas au moins 5 diviseurs premiers distincts, C. R. Acad. Sci. Paris vol. 106 (1888) pp. 522-526.
  • Leonard Eugene Dickson, Finiteness of the Odd Perfect and Primitive Abundant Numbers with $n$ Distinct Prime Factors, Amer. J. Math. 35 (1913), no. 4, 413–422. MR 1506194, DOI 10.2307/2370405
  • L. E. Dickson, Even Abundant Numbers, Amer. J. Math. 35 (1913), no. 4, 423–426. MR 1506195, DOI 10.2307/2370406
Additional Information
  • Journal: Bull. Amer. Math. Soc. 55 (1949), 450-452
  • DOI:
  • MathSciNet review: 0028886